Representability theorem in derived analytic geometry

Mauro Porta Institut de Recherche Mathématique Avancée, 7 Rue René Descartes, 67000 Strasbourg, France Tony Yue Yu Laboratoire de Mathématiques d’Orsay, CNRS, Université Paris-Saclay, 91405 Orsay, France

Algebraic Geometry mathscidoc:2203.45006

J. Eur. Math. Soc., 22, 3867-3951, 2020.8
We prove the representability theorem in derived analytic geometry. The theorem as- serts that an analytic moduli functor is a derived analytic stack if and only if it is compatible with Postnikov towers, has a global analytic cotangent complex, and its truncation is an analytic stack. Our result applies to both derived complex analytic geometry and derived nonarchimedean analytic geometry (rigid analytic geometry). The representability theorem is of both philosophical and prac- tical importance in derived geometry. The conditions of representability are natural expectations for a moduli functor. So the theorem confirms that the notion of derived analytic space is natural and sufficiently general. On the other hand, the conditions are easy to verify in practice. So the theo- rem enables us to enhance various classical moduli spaces with derived structures, thus providing plenty of down-to-earth examples of derived analytic spaces. For the purpose of proof, we study analytification, square-zero extensions, analytic modules and cotangent complexes in the context of derived analytic geometry. We will explore applications of the representability theorem in our subsequent works. In particular, we will establish the existence of derived mapping stacks via the representability theorem.
No keywords uploaded!
[ Download ] [ 2022-03-16 10:52:12 uploaded by admin ] [ 288 downloads ] [ 0 comments ]
@inproceedings{mauro2020representability,
  title={Representability theorem in derived analytic geometry},
  author={Mauro Porta, and Tony Yue Yu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220316105212057186975},
  booktitle={J. Eur. Math. Soc.},
  volume={22},
  pages={3867-3951},
  year={2020},
}
Mauro Porta, and Tony Yue Yu. Representability theorem in derived analytic geometry. 2020. Vol. 22. In J. Eur. Math. Soc.. pp.3867-3951. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220316105212057186975.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved